login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A094851 Class numbers associated with entries of A001992. 4
1, 1, 1, 1, 1, 1, 1, 1, 1, 5, 5, 5, 3, 1, 1, 3, 3, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 7, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 1, 5, 1, 1, 1, 1, 9, 1, 1, 3, 3, 3, 3 (list; graph; refs; listen; history; text; internal format)
OFFSET
1,10
LINKS
Michael John Jacobson, Computational techniques in quadratic fields, Doctor of Science in Computer Science Thesis, University of Manitoba, 1995, 147 pages.
Michael John Jacobson Jr. and Hugh C. Williams, New quadratic polynomials with high densities of prime values, Math. Comp. 72 (2003), 499-519
D. H. Lehmer, E. Lehmer and D. Shanks, Integer sequences having prescribed quadratic character, Math. Comp., 24 (1970), 433-451.
CROSSREFS
Cf. A001992.
Sequence in context: A021647 A181668 A247824 * A173602 A054245 A302552
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Jun 14 2004
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 23 03:52 EDT 2024. Contains 373629 sequences. (Running on oeis4.)